CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
The Navier-Stokes-alpha equation via forward-backward stochastic differential systems 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2018, 卷号: 90, 期号: 1, 页码: 1
Authors:  Liu, Guoping
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
The Navier-Stokes-alpha equation via forward-backward stochastic differential systems 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2018, 卷号: 90, 期号: 1, 页码: 1-28
Authors:  Liu, Guoping
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Navier-Stokes-alpha equation  vorticity equation  forward-backward stochastic differential equations  Feynman-Kac formula  
astochasticvariationalapproachtoviscousburgersequations 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 9, 页码: 1027
Authors:  Cruzeiro Ana Bela;  Liu Guoping
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Toward an automated parallel computing environment for geosciences 期刊论文
PHYSICS OF THE EARTH AND PLANETARY INTERIORS, 2007, 卷号: 163, 期号: 1-4, 页码: 2-22
Authors:  Zhang, Huai;  Liu, Mian;  Shi, Yaolin;  Yuen, David A.;  Yana, Zhenzhen;  Liang, Guoping
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
parallel computing  finite element method  geodynamics  cyber-infrastructure  GEON  
多弹性体接触问题的数值算法 期刊论文
中国铁道科学, 2003, 卷号: 024, 期号: 003, 页码: 69
Authors:  刘金朝;  王成国;  梁国平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一类波动方程有限元投影格式的误差分析 期刊论文
计算数学, 2002, 卷号: 024, 期号: 004, 页码: 501
Authors:  马昌凤;  梁国平;  刘韶鹏
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
一种求解多体系统微分-代数方程的拉格朗日乘子方法 期刊论文
中国铁道科学, 2001, 卷号: 022, 期号: 002, 页码: 51
Authors:  王成国;  梁国平;  刘金朝;  原亮明
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
依赖时间的lagrange乘子区域分解法的显式格式 期刊论文
计算数学, 2001, 期号: 1, 页码: 95
Authors:  梁国平;  胡齐芽;  刘金朝
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
CONSTRUCTION OF A PRECONDITIONER FOR DOMAIN DECOMPOSITION METHODS WITH POLYNOMIAL LAGRANGIAN MULTIPLIERS 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 2, 页码: 213
Authors:  Liang Guoping;  Liu Jinzhao;  Hu Qiya
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
多柔性体系统动力学的有限元方法(MUFEM) 期刊论文
工程力学, 1999, 卷号: 016, 期号: 002, 页码: 22
Authors:  王成国;  刘金朝;  梁国平
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10